# SDR BJNA020301

- Difficulty date: March 2, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHUT DOWN NR 2 ENGINE DUE TO LOW OIL QUANTITY AND HIGH OIL TEMP.  FOUND OIL EXITING THROUGH TAIL PIPE.  (M)
